# SDR A6WA201140005

- Difficulty date: January 7, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OBLIQUE ANGLES IN AERA ARE CRACKED FS 625.0.  R & R LT AND RT OBLIQUE ANGLES AT FS 625.0 IAW REO 601R-53-61-985 REV NC, SRM 51-42-21, TOP COATED HARDWARE AND LT AND RT OBLIQUE ANGLES IAW SRM 51-25-16.
